# SDR AALA202208197526

- Difficulty date: June 23, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 62,653 hours, 30,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6065
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 42,611 hours, 18,029 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT INITIAL LOAD FORWARD LEFT FAULT. **SUPPLEMENTAL REPORT FOR AALA202206247526: REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT. ** (CLOSED)
